# SDR AWXA9700302

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FIRST CLASS EMERGENCY LIGHTS COME ON WHEN BATTERY TURNED OFF.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, OPS CHECK GOOD.  STC - SA3432NM
